## **Philips Avent Scientific Symposium 2018**

Perspectives on feeding and sleep; from pregnancy to playground

	and the same of			
Day 1: Fric	lay 16 <sup>th</sup> of March	Day 2: Sat	Day 2: Saturday 17 <sup>th</sup> of March	
11:00 - 13:00	Registration and lunch reception	8:30 – 8:45	Introduction recap of day 1 and description of day 2	
13:00 - 13:15	Dr. Victoria Davies and Chair Prof. Atul Singhal Opening ceremony	8:45 – 9:15	<b>Prof. Jaap Seidell</b> <i>Early life programming &amp; Nutrition</i>	
13:15 – 13:45	Prof. Atul Singhal Developmental origins of Health and Disease; where are we now	9:15 – 10:00	Prof. Valerie Flaherman The Impact of Breast Milk Expression on Maternal Experience	
13:45 – 14:30	<b>Dr. Erin Leichmen</b> General Aspects of Sleep for Mother and Infant	10:00 – 10:30	<b>TBC</b> Physiological and functional aspects of feeding	
Break: 30 minutes		10:30 – 11:00	Ms. Marloes Lagarde Aspects of neonatal feeding	
15:00 – 15:45	Dr. Desaline Joseph Global differences in sleep and feeding practices	Break: 30 minu	tes	
15:45 – 16:30	Prof. Dieter Wolke Early crying and sleeping of infants and their	11:30 – 12:15	<b>Dr. Cathy Forestell</b> Introducing solid foods, a focu on non nutritional aspects	
	consequences	Lunch & Poster	session: 1 hour	
16:30 – 18:00	Panel discussion Building healthy sleeping routines	13:15 – 14:45	Panel discussion Digital data sleep and feeding	
Break: 1 hour		14:45 – 15:10	<b>Dr. Silvia Caruso</b> Non nutritive sucking and importance of pacifier use in	
19:00 – 19:30	Drinks in the Chapel of Hotel Arena		the first year of life: a retrospective study	
19:30 – 22:00	Dinner in the Chapel of Hotel Arena	15:10 – 15:30	Ms. Elmira Boloori Oral hygiene during pregnancy	
		Break: 30 minutes		
		16:00 – 16:20	<b>Prof. Mao</b> First evidence-based breastfeeding guideline for 0-6m baby in China	
		16:20 – 16:45	Ms. Nika Dankova Breastfeeding rates in Czech Republic	
Titles to be finalized		16:45 – 17:15	Poster winner and closing	